We establish some common fixed point theorems for mappings satisfying an α-ψ-φ-contractive condition in generalized metric spaces. Presented theorems extend and generalize many existing results in the literature.

La Rosa, V., Vetro, P. (2014). Common fixed points for α-ψ-φ-contractions in generalized metric spaces. NONLINEAR ANALYSIS, 19(1), 43-54.

Common fixed points for α-ψ-φ-contractions in generalized metric spaces

LA ROSA, Vincenzo;VETRO, Pasquale
2014-01-01

Abstract

We establish some common fixed point theorems for mappings satisfying an α-ψ-φ-contractive condition in generalized metric spaces. Presented theorems extend and generalize many existing results in the literature.
2014
Settore MAT/05 - Analisi Matematica
La Rosa, V., Vetro, P. (2014). Common fixed points for α-ψ-φ-contractions in generalized metric spaces. NONLINEAR ANALYSIS, 19(1), 43-54.
File in questo prodotto:
File Dimensione Formato  
NA19103.pdf

Solo gestori archvio

Dimensione 215.36 kB
Formato Adobe PDF
215.36 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/94953
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 40
  • ???jsp.display-item.citation.isi??? 33
social impact